# SDR SWAA2025020381790

- Difficulty date: December 30, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 ANGLE ON INBOARD AUXILIARY TRACK AT LT WING 2024-773832<[01] REPLACED ANGLE LOCATED ON SLAT 1 ON INBOARD AUXILIARY TRACK AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 114A5010 SHEET:6 REV: D.;[02] REPLACED ANGLE LOCATED ON SLAT 1 ON INBOARD AUXILIARY TRACK AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 114A5010 SHEET:6 REV: D.
